On endomorphism semigroups of a fuzzily structured set

Veniamin Shteinbuk; Alexander P. Šostak

Kybernetika (1992)

  • Volume: 28, Issue: Suppl, page 54-57
  • ISSN: 0023-5954

How to cite


Shteinbuk, Veniamin, and Šostak, Alexander P.. "On endomorphism semigroups of a fuzzily structured set." Kybernetika 28.Suppl (1992): 54-57. <http://eudml.org/doc/27351>.

author = {Shteinbuk, Veniamin, Šostak, Alexander P.},
journal = {Kybernetika},
keywords = {endomorphism semigroups},
language = {eng},
number = {Suppl},
pages = {54-57},
publisher = {Institute of Information Theory and Automation AS CR},
title = {On endomorphism semigroups of a fuzzily structured set},
url = {http://eudml.org/doc/27351},
volume = {28},
year = {1992},

AU - Shteinbuk, Veniamin
AU - Šostak, Alexander P.
TI - On endomorphism semigroups of a fuzzily structured set
JO - Kybernetika
PY - 1992
PB - Institute of Information Theory and Automation AS CR
VL - 28
IS - Suppl
SP - 54
EP - 57
LA - eng
KW - endomorphism semigroups
UR - http://eudml.org/doc/27351
ER -


  1. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. (1968) Zbl0167.51001MR0236859
  2. J. A. Goguen, The fuzzy Tychonoff theorem, J. Math. Anal. Appl. 43 (1973), 734-742. (1973) Zbl0278.54003MR0341365
  3. R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), 621-633. (1976) Zbl0342.54003MR0440482
  4. K. D. Magill, A survey of semigroups of continuous selfmaps, Semigroup Forum 11 (1975/76), 189-282. (1975) MR0393330
  5. B.I. Plotkin, Algebra of automata: some problems, Vestnik MGU Ser. Math. Mech. 4 (1980), 96 (in Russian). (1980) 
  6. A. Pultr, V. Trnková, Combinatorial, algebraic and topological representation of groups, semi- groups and categories, Prague 1980. (1980) 
  7. S. E. Rodabaugh, A categorical accommodation of various notions of fuzzy topology, Fuzzy Sets Syst. 9 (1983), 241-265. (1983) Zbl0527.54005MR0691797
  8. S. E. Rodabaugh, A point-set lattice-theoretic framework T for topology which contains LOC as a subcategory of singlelon spaces..., Preprint, February 1986, Youngstown State University Youngs- town, Ohio. (1986) 
  9. Ye. M. Vechtomov, Problems of definability of topological spaces by algebraic systems of continuous functions, Pogi Nauki i Techn., Ser. Algebra, Topology, Geometry 28 (1990), 3-46. (1990) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.